Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras
作者: Meixiang JinYongjie Piao
刊名: Advances in Fixed Point Theory, 2018, Vol.8 (1), pp.68-82
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we obtain generalizations of Banach contraction principle, Kannan fixed point theorem and Chatterjea fixed point theorem for mappings satisfying Suzuki type contractive conditions on cone metric spaces over Banach algebras without the assumption of normality. The obtained results generalize and improve the corresponding conclusions in the literature.
全文获取路径: SCIK 
分享到:

×
关键词翻译
关键词翻译
  • fixed 固定
  • contractive 收缩的
  • theorem 定理
  • point 
  • metric 米制的
  • satisfying 饱和
  • normal 法线
  • obtain 获得
  • assumption 假定
  • corresponding 对应的